MathSciNet Relay Station
MathSciNet bibliographic data
MR1156382 14F17
Mehta, V. B.; van der Kallen, Wilberd On a Grauert-Riemenschneider vanishing theorem for Frobenius split varieties in characteristic $p$. Invent. Math. 108 (1992), no. 1, 11–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement